MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT CAPTIVIA; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND VALIANT CAPTIVIA; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number VAMF3636C200TU
Medical Device Problem Codes Leak/Splash (1354); Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Rupture (2208)
Date of Event 02/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other relevant devices are: vamf3636c200tu ; s/n: (b)(4); use by date: 2018-06-17; upn # (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A valiant thoracic stent graft system was implanted for the endovascular treatment of thoracic aortic aneurysm of an unknown size.It was reported that, approximately 1.5 years post index procedure, the patient presented emergently to the er.A ct showed that the valiant stent graft had migrated 7cm further up into the thoracic aorta, leading to aneurysm growth and a slow type ib endoleak.Intervention was carried out on the same date, 2 x valiant stent graft systems were implanted without incident to cover the observed rupture and to cover down as far as the celiac arteries, where the initial stent graft system had originally been implanted.As per the physician, the cause of the event was due to angulation in the distal thoracic aorta.No additional clinical sequelae were reported, and the patient is fine.

Brand Name
VALIANT CAPTIVIA
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7298721
Report Number2953200-2018-00283
Device Sequence Number11075301
Product Code MIH
UDI-Device Identifier00643169346567
UDI-Public00643169346567
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/10/2018
Device Model NumberVAMF3636C200TU
Device Catalogue NumberVAMF3636C200TU
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2018
Initial Report FDA Received Date02/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR